# SDR FDEA201506211949

- Difficulty date: June 21, 2015
- Submitted: June 22, 2015
- Operation: Air carrier
- Aircraft: N651FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 728
- Aircraft time: 299 hours, 15,899 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: A5361221321200
- Condition: Corroded
- Location: Fuselage
- Part time: 29,966 hours, 15,899 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK FLOOR SUPPORT BEAM AT FRAME 14 - 16A, BL -Y1959 CORRODED.  REMOVED CORROSION IAW SRM 51-74-10. ORIGINAL MATERIAL .070, LOST MATERIAL .017, FOUND OUT OF LIMITS IAW SRM 53-12-15.  REMOVED FLOOR SUPPORT BEAM IAW SRM 51-40-21.  LOCATED & DRILLED IAW SRM 51-40-44.  TREATED & PRIMED IAW SRM 51-21-10.  TOP COATED IAW SRM 51-75-10.  INSTALLED FLOOR SUPPORT IAW SRM 51-40-21.  MAJOR REPAIR.
